Arnal, Didier, et al. "Canonical coordinates for coadjoint orbits of completely solvable groups.." Journal of Lie Theory 15.2 (2005): 521-560. <http://eudml.org/doc/231245>.
@article{Arnal2005,
author = {Arnal, Didier, Ben Ammar, Mabrouk, Currey, Bradley N., Dali, Béchir},
journal = {Journal of Lie Theory},
keywords = {symplectic structure; canonical coordinate; coadjoint orbit; quantization; star product; completely solvable Lie group},
language = {eng},
number = {2},
pages = {521-560},
publisher = {Heldermann Verlag},
title = {Canonical coordinates for coadjoint orbits of completely solvable groups.},
url = {http://eudml.org/doc/231245},
volume = {15},
year = {2005},
}
TY - JOUR
AU - Arnal, Didier
AU - Ben Ammar, Mabrouk
AU - Currey, Bradley N.
AU - Dali, Béchir
TI - Canonical coordinates for coadjoint orbits of completely solvable groups.
JO - Journal of Lie Theory
PY - 2005
PB - Heldermann Verlag
VL - 15
IS - 2
SP - 521
EP - 560
LA - eng
KW - symplectic structure; canonical coordinate; coadjoint orbit; quantization; star product; completely solvable Lie group
UR - http://eudml.org/doc/231245
ER -